Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 576237, 8 pages
http://dx.doi.org/10.1155/2013/576237
Research Article

On Fuzzy Modular Spaces

1School of Mathematics, Beijing Institute of Technology, Beijing 100081, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
3School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 12 November 2012; Revised 30 January 2013; Accepted 18 February 2013

Academic Editor: Luis Javier Herrera

Copyright © 2013 Yonghong Shen and Wei Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Nakano, “Modular Semi-Ordered Spaces,” Tokoyo, Japan, 1959. View at Google Scholar
  2. J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 49–65, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. M. Kozłowski, “Notes on modular function spaces—I,” Commentationes Mathematicae, vol. 28, no. 1, pp. 87–100, 1988. View at Google Scholar · View at MathSciNet
  4. W. M. Kozłowski, “Notes on modular function spaces—II,” Commentationes Mathematicae, vol. 28, no. 1, pp. 101–116, 1988. View at Google Scholar · View at MathSciNet
  5. W. M. Kozłowski and G. Lewicki, “Analyticity and polynomial approximation in modular function spaces,” Journal of Approximation Theory, vol. 58, no. 1, pp. 15–35, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. J. Kilmer, W. M. Kozłowski, and G. Lewicki, “Best approximants in modular function spaces,” Journal of Approximation Theory, vol. 63, no. 3, pp. 338–367, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Khamsi, W. M. Kozłowski, and S. Reich, “Fixed point theory in modular function spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 14, no. 11, pp. 935–953, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Dominguez Benavides, M. A. Khamsi, and S. Samadi, “Uniformly Lipschitzian mappings in modular function spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 46, pp. 267–278, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Hussain, M. A. Khamsi, and A. Latif, “Banach operator pairs and common fixed points in modular function spaces,” Fixed Point Theory and Applications, vol. 2011, article 75, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. A. Japón, “Some geometric properties in modular spaces and application to fixed point theory,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 576–594, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. A. Khamsi and W. M. Kozlowski, “On asymptotic pointwise contractions in modular function spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 9, pp. 2957–2967, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Khamsi and W. M. Kozlowski, “On asymptotic pointwise nonexpansive mappings in modular function spaces,” Journal of Mathematical Analysis and Applications, vol. 380, no. 2, pp. 697–708, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Mongkolkeha and P. Kumam, “Fixed point theorems for generalized asymptotic pointwise ρ-contraction mappings involving orbits in modular function spaces,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1285–1290, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. Nourouzi, “Probabilistic modular spaces,” in Proceedings of the 6th International ISAAC Congress, Ankara, Turkey, 2007.
  15. K. Nourouzi, “Baire’s theorem in probabilistic modular spaces,” in Proceedings of the World Congress on Engineering (WCE '08), vol. 2, pp. 916–917, 2008.
  16. K. Fallahi and K. Nourouzi, “Probabilistic modular spaces and linear operators,” Acta Applicandae Mathematicae, vol. 105, no. 2, pp. 123–140, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Klement and R. Mesiar, “Triangular norms,” Tatra Mountains Mathematical Publications, vol. 13, pp. 169–193, 1997. View at Google Scholar
  20. H. Dutta, I. H. Jebril, B. S. Reddy, and S. Ravikumar, “A generalization of modular sequence spaces by Cesaro mean of order one,” Revista Notas De Matematica, vol. 7, no. 1, pp. 1–13, 2011. View at Google Scholar
  21. H. Dutta and F. Başar, “A generalization of Orlicz sequence spaces by Cesàro mean of order one,” Acta Mathematica Universitatis Comenianae, vol. 80, no. 2, pp. 185–200, 2011. View at Google Scholar · View at MathSciNet
  22. V. Karakaya and H. Dutta, “On some vector valued generalized difference modular sequence spaces,” Filomat, vol. 25, no. 3, pp. 15–27, 2011. View at Publisher · View at Google Scholar · View at MathSciNet